# SDR SWAA2025103129753

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 63,185 hours, 38,178 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE/OVERHEAT DETECTOR FAULT LIGHT ILLUMINATED IN FLIGHT.   REFERENCE TTG8Q0164YJ2 FOR REMOVAL AND REPLACEMENT OF #1 ENGINE CORE INBOARD FIRE DETECTION ASSEMBLY REPLACEMENT.
